# SDR ABXA9600203

- Difficulty date: December 6, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N931AX
- Make and model: Doug DC-9-33F
- Aircraft serial: 47384
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Cusp
- Part number: 99107349
- Condition: Corroded
- Location: Bs 218-290
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING C-CHECK INSPECTION, FOUND EXCESSIVE CORROSION ON CUSP BETWEEN STA 218 TO 290 LBL 54.  REPAIRED IAW ABX REA D953-13758-MR.
